Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 14, NWS St. Louis, MO

March 1, 2007Bond County, Fayette County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 1, 2007, 9:35 AM CST for Bond County, Fayette County, Illinois. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 9:35 AM CST (15:35 UTC)
Expired
Mar 1, 2007, 10:03 AM CST
In force
28 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Bond County, IL, Fayette County, IL

The radar

The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 9:44 AM CSTHAIL 0.75Smithboro, IL
Mar 1, 9:45 AM CSTHAIL 1Smithboro, IL
Mar 1, 9:45 AM CSTHAIL 1.5Smithboro, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 3:58 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 011535
SVRLSX
ILC005-051-011615-
/O.NEW.KLSX.SV.W.0014.070301T1535Z-070301T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS
  WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 1015 AM CST

* AT 932 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF POCAHONTAS...OR ABOUT 8 MILES SOUTH OF GREENVILLE...
  AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MULBERRY GROVE...
  WOBURN...
  VANDALIA...
  RAMSEY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3883 8955 3875 8943 3896 8901 3919 8912

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 011551
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CST THU MAR 1 2007

ILC005-011600-
/O.CAN.KLSX.SV.W.0014.000000T0000Z-070301T1615Z/
BOND IL-
950 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR BOND COUNTY IS CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTY.  QUARTER SIZE HAIL WAS REPORTED IN SMITHBORO AT 945 AM.

LAT...LON 3907 8925 3890 8926 3896 8901 3922 8907

$$

ILC051-011615-
/O.CON.KLSX.SV.W.0014.000000T0000Z-070301T1615Z/
FAYETTE IL-
950 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR NORTHWESTERN FAYETTE COUNTY...

AT 948 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SHAFTER...OR ABOUT NEAR VANDALIA...MOVING NORTHEAST AT
60 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RAMSEY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3907 8925 3890 8926 3896 8901 3922 8907

$$

BRITT
000 
WWUS53 KLSX 011603
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CST THU MAR 1 2007

ILC051-011613-
/O.CAN.KLSX.SV.W.0014.000000T0000Z-070301T1615Z/
FAYETTE IL-
1003 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL NOON.

LAT...LON 3907 8925 3890 8926 3896 8901 3922 8907

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:50 AM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Mar 1, 5:50 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
550 AM CST THU MAR 1 2007

.DISCUSSION...
CRAZY MORNING TODAY...TOOK NEARLY AN HOUR TO GET THE ZONES OUT
TODAY...SORRY TO THE MEDIA. ANYWAY...A DEEP SURFACE LOW IS LOCATED
JUST SOUTH OF KANSAS CITY AND IS HEADED NORTHEAST TOWARD EASTERN
IOWA. THE LOW HAS DRAWN DEWPOINTS INTO THE MIDDLE 50S NORTH INTO
EASTERN MISSOURI AND SPC HAS INCLUDED SOUTHEAST MISSOURI AND THE
SOUTHERN HALF OF ILLINOIS IN A MODERATE RISK FOR SEVERE
THUNDERSTORMS WITH A 45 PERCENT CHANCE FOR SEVERE WINDS AND LARGE
HAIL. THE DRYLINE CURRENTLY EXTENDS SOUTH FROM THE LOW INTO FAR
EASTERN OKLAHOMA AND IT SHOULD ACCELERATE THIS MORNING TO THE EAST
AND NORTHEAST AS THE UPPER TROF BECOMES NEGATIVELY TILTED. AS IT
DOES THE LOW LEVEL SHEAR WILL BECOME VERY STRONG AND LONG-TRACK
SUPERCELLS WILL BE LIKELY.

THE SURFACE LOW IS FORECAST TO DEEPEN SLOWLY TODAY AND I THOUGHT
ABOUT ISSUING A WIND ADVISORY BUT THERE IS SO MUCH GOING ON IT
SEEMS SECONDARY AT THIS TIME.

I ELIMATED THE FLOOD WATCH FOR NORTHERN MISSOURI AND CENTRAL
ILLINOIS AS THE STORM MOVEMENT IS SO RAPID AND THERE IS LITTLE IF
ANY TRAINING GOING ON. IN ADDITION THE WARM AIR MAY WARM UP THE
GROUND A LITTLE AND ANY RAINFALL THAT OCCURS MAY HAVE A LITTLE
BETTER CHANCE TO SOAK IN RATHER THAN RUNNING OFF.

AS THE LOW MOVES INTO NORTHEAST IOWA LOW LEVEL TEMPERATURES WILL
FALL SOME 15 TO 20 DEGREES OVER NORTHEAST MISSOURI AND A LITTLE
LIGHT WRAP-AROUND MOISTURE COULD BRING LIGHT SNOW OR SNOW SHOWERS
TO FAR NORTHEAST MISSOURI. LITTLE IF ANY ACCUMULATION IS LIKELY
BUT IT WILL DEFINITELY BE WIND-DRIVEN.

SEVERE THUNDERSTORM WATCH 39 WILL CONTINUE THROUGH 600 AM IN THE
NORTHERN HALF OF THE WARNING AREA WITH THE TORNADO WATCH 42 IN
EFFECT THROUGH NOON IN THE SOUTHERN HALF OF THE FORECAST AREA.

PEDIGO

&&

.AVIATION...
FOR THE 12Z TAFS...TSRA MOVG NEWD THRU NRN AND WRN PTN OF THE CWA
ATTM AHD OF SFC LOW NR MCI WITH TRAILING CDFNT/DRYLN EXTDG S ALNG THE KS
MO BORDER. AN OUTFLOW BNDRY FM THE CLUSTERS OF TSRA HAS JUST MOVED
SEWD THRU STL AND SUS CAUSING THE SFC WND TO SHIFT TO A WLY
DIRECTION...THE SFC WND IN COU WAS NLY AND THE SFC WND IN UIN WAS
ELY JUST N OF THE WRMFNT WHICH EXTDD E FM THE SFC LOW. THE SFC WND
MAY BRIEFLY SHIFT BACK TO A SLY DIRECTION IN COU...STL AND SUS
BEFORE VEERING ARND TO A WLY DIRECTION AND BCMG STG AND GUSTY BHND
THE CDFNT THIS AFTN. STG TSRA WITH HVY RAIN AND STRONG WND GUSTS
WILL LIKELY PUSH THRU THE STL METRO AREA BTWN 13Z AND 15Z
THU...WITH LINGERING -TSRA OR -RA INTO THE EARLY AFTN. CIG HGTS
WILL LWR BY LT MRNG INTO THE EARLY AFTN HRS AS LOW LVL STRATUS
CLOUDS CURRENTLY OVR ERN KS BHND THE CDFNT ADVCTS EWD THRU MUCH OF
THE CWA. LOOKING AT THE MDL RH PROGS AND MOS CLOUD GUIDANCE THE
LOW LVL CLOUD CEILINGS SHOULD SCT OUT THIS EVNG FM W TO E AS DRIER
AIR CONTS TO FILTER INTO THE CWA S OF THE SFC LOW WHICH WILL MOV NEWD
THRU ERN IA.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        63  30  44  25 /  80  10  20  10
QUINCY          49  26  36  22 /  80  30  30  20
COLUMBIA        62  28  43  24 /  70  10  10  10
JEFFERSON CITY  64  28  44  24 /  70  10  10  10
SALEM           62  34  47  27 /  80  10  20  10
FARMINGTON      64  33  50  28 /  70  10  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 1, 9:23 AM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CST THU MAR 1 2007

ILZ064-065-069-070-074-079-100>102-MOZ061-063>065-074-075-085-
021200-
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
MADISON IL-ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE-MADISON-
923 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 42 REMAINS IN EFFECT FOR THE AREA THROUGH
NOON TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
MORNING UNTIL A COLD FRONT RACES EAST ACROSS THE AREA. THE MAIN
THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. THIS THREAT SHOULD DIMINISH BY LATE MORNING. IN
ADDITION...STRONG GRADIENT WINDS WILL GUST TO 45 MPH AT TIMES
TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS MORNING. BE SURE TO RELAY YOUR REPORT
TO THE NATIONAL WEATHER SERVICE.

ILZ059-060-021200-
MACOUPIN IL-MONTGOMERY IL-
923 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 45 REMAINS IN EFFECT FOR THE AREA THROUGH
6 PM TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH
THE EARLY AFTERNOON HOURS UNTIL A COLD FRONT RACES EAST ACROSS THE
AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES. THIS THREAT SHOULD DIMINISH BY EARLY THIS
AFTERNOON. IN ADDITION...STRONG GRADIENT WINDS WILL GUST TO 45 MPH
AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THROUGH THE EARLY AFTERNOON HOURS. BE SURE TO
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

ILZ058-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059-060-
062-072-073-084-099-021200-
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX-
LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-
OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-FRANKLIN-
CRAWFORD-WASHINGTON-IRON-REYNOLDS-
923 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST
CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A VERY DEEP LOW PRESSURE CENTER OVER NORTHWEST MISSOURI IS
FORECAST TO MOVE NORTHEAST INTO EASTERN IOWA. AS IT DOES A COLD
FRONT WILL RACE EAST ACROSS THE AREA...EXITING THE AREA BY NOON.
STRONG GRADIENT WINDS ASSOCIATED WITH THE SYSTEM WILL CONTINUE TO
INCREASE THROUGH THE AFTERNOON HOURS. WINDS MAY GUST BRIEFLY TO 45 MPH
OR SO AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BYRD

In the hours before

Local storm report, Mar 1, 8:25 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             3 NW GRAY SUMMIT        38.52N 90.85W
03/01/2007  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

0820 AM     HAIL             HARVESTER               38.75N 90.58W
03/01/2007  E0.75 INCH       ST. CHARLES        MO   AMATEUR RADIO

&&

LENNING
Local storm report, Mar 1, 8:35 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             HARVESTER               38.75N 90.58W
03/01/2007  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            AT INTERSECTION OF HWY 94 AND HARVESTER ROAD.

&&

LENNING
Local storm report, Mar 1, 8:43 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     HAIL             2 SW FULTON             38.75N 91.92W
03/01/2007  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

            SOME ROOFS AND VEHICLES DAMAGED, SMALL TREE LIMBS DOWN.
            HAIL FROM QUARTER TO GOLFBALL SIZE BETWEEN MOKANE AND
            FULTON TO 4 SOUTH OF WILLIAMSBURG.

&&

LENNING
Local storm report, Mar 1, 8:45 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             ORCHARD FARMS           38.88N 90.45W
03/01/2007  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

LENNING
Local storm report, Mar 1, 9:14 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HEAVY RAIN       ST. CHARLES             38.79N 90.52W
03/01/2007  E0.00 INCH       ST. CHARLES        MO   EMERGENCY MNGR

            HEAVY RAIN HAS LED TO 6 TO 8 INCHES OF WATER ON NORTH
            DRIVE.

&&

LENNING
Local storm report, Mar 1, 9:25 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             3 E SUMMERFIELD         38.60N 89.69W
03/01/2007  E0.88 INCH       CLINTON            IL   TRAINED SPOTTER

&&

LENNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:50 PM CSTSevere Thunderstorm WarningLSXAdams25 min
Mar 1, 2:05 AM CSTSevere Thunderstorm WarningLSXAdams55 min
Mar 1, 2:06 AM CSTSevere Thunderstorm WarningLSXAdams54 min
Mar 1, 8:43 AM CSTSevere Thunderstorm WarningLSXJersey, Madison24 min
Mar 1, 9:05 AM CSTSevere Thunderstorm WarningLSXMacoupin40 min
Mar 1, 9:28 AM CSTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Mar 1, 10:47 AM CSTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more13 hr
Mar 1, 11:31 AM CSTSevere Thunderstorm WarningLSXMacoupin, Montgomery44 min
Mar 1, 12:08 PM CSTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery52 min
Mar 1, 1:14 PM CSTSevere Thunderstorm WarningLSXFayette, Marion31 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.